Like many people my age growing up in the 80's, there was little emphasis placed on ADHD, as actual a "condition". I, myself, have always had difficulty concentrating and focusing, but have never been formally diagnosed. Now, a 37 year- old career-minded woman, my lack of focus could have adverse affect on my career and, ultimately, life overall. I am now considering this alternative.
This could be a great alternative for you. Medications can be of great help to people like you and I. If taken as directed there shouldn't be many risks while taking this medication. You might experience some side effects that can subside after a while and other side effects that can come daily while taking this medication. You may experience the follow side effects which are stated by the manufacture: Anorexia, Excitement, Headache Disorder, Hypertension, Insomnia, Nausea, Nervousness, Tachyarrhythmia, Upper Abdominal Pain, Xerostomia. Those are the most common. One thing to be aware of while taking Stimulants is there effects on your heart. Some people have major problems with their heart while taking this medication. You will notice a few hours after taking the medication if you too will experience those problems. Sometimes doctors will do EKG's to check to make sure the heart is working properly while taking this medication. As long as you take this medication as prescribed you should do fine and it should help with your concentration. Good Luck! Hope this helps!
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2010 • 1 answer
Concerta - My son has ADHD and he is 13yrs and he is been taking it since he was 5, how longer am i?
Posted 1 Mar 2012 • 4 answers
Posted 10 Apr 2012 • 3 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Why do parents want their children to grow up with
Posted 6 Mar 2013 • 4 answers
Posted 23 Feb 2015 • 1 answer